# SDR 05FDEA00699

- Difficulty date: March 29, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7731504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BETWEEN STA 495 AND STA 500 RBL 63.5 SEAT TRACK CROWN.  FOUND CORRODED.  MAIN DECK STATION 495 TO 515 RBL 63.5, CORRODED SEAT TRACK REMOVED AND NEW SEAT TRACK P/N: ACA7731-504 INSTALLED AS PER SRM 51-33-01 VOL II.
